Continuity of the Generalized Spherical Means Maximal Operator on Sobolev Spaces

Tuonan Chen , Dongyong Yang , Jun Zhao

Frontiers of Mathematics ›› : 1 -28.

PDF
Frontiers of Mathematics ›› :1 -28. DOI: 10.1007/s11464-026-0105-9
Research Article
research-article
Continuity of the Generalized Spherical Means Maximal Operator on Sobolev Spaces
Author information +
History +
PDF

Abstract

Let Mα be the generalized spherical means maximal operator of complex order α on ℝn. The authors show that when n ≥ 2, Mα is continuous on W1,p(ℝn) if Re α > 0 and max{n/(Re α + n — 1), 1} < p < ∞.

Keywords

Continuity / spherical means maximal operator / Sobolev space / 42B25 / 46E35 / 47H99

Cite this article

Download citation ▾
Tuonan Chen, Dongyong Yang, Jun Zhao. Continuity of the Generalized Spherical Means Maximal Operator on Sobolev Spaces. Frontiers of Mathematics 1-28 DOI:10.1007/s11464-026-0105-9

登录浏览全文

4963

注册一个新账户 忘记密码

References

[1]

Beltran D, Madrid J. Endpoint Sobolev continuity of the fractional maximal function in higher dimensions. Int. Math. Res. Not. IMRN, 2021, 2021221731617342.

[2]

Bourgain J. Averages in the plane over convex curves and maximal operators. J. Analyse Math., 1986, 47: 69-85.

[3]

Bui TA, D’Ancona P, Duong XT. On sharp estimates for Schrödinger groups of fractional powers of nonnegative self-adjoint operators. J. Differential Equations, 2024, 381: 260-292.

[4]

Gilbarg D, Trudinger NS. Elliptic Partial Differential Equations of Second Order. Classics in Mathematics, 2001, Berlin: Springer-Verlag

[5]

Haj l P, Onninen J. On boundedness of maximal functions in Sobolev spaces. Ann. Acad. Sci. Fenn. Math., 2004, 291167176

[6]

Kinnunen J. The Hardy-Littlewood maximal function of a Sobolev function. Israel J. Math., 1997, 100: 117-124.

[7]

Kinnunen J, Lindqvist P. The derivative of the maximal function. J. Reine Angew. Math., 1998, 503: 161-167

[8]

Kinnunen J, Saksman E. Regularity of the fractional maximal function. Bull. London Math. Soc., 2003, 354529535.

[9]

Koskela P, Yang DC, Zhou Y. A characterization of Haj lasz-Sobolev and Triebel- Lizorkin spaces via grand Littlewood-Paley functions. J. Funct. Anal., 2010, 258826372661.

[10]

Liu N, Shen M, Song L, Yan L. Lp bounds for Stein’s spherical maximal operators. Math. Ann., 2024, 390452355255.

[11]

Luiro H. Continuity of the maximal operator in Sobolev spaces. Proc. Amer. Math. Soc., 2007, 1351243251.

[12]

Luiro H. On the continuous and discontinuous maximal operators. Nonlinear Anal., 2018, 172: 36-58.

[13]

Miao C, Yang J-U, Zheng J. On local smoothing problems and Stein’s maximal spherical means. Proc. Amer. Math. Soc., 2017, 1451042694282.

[14]

Mockenhaupt G, Seeger A, Sogge CD. Wave front sets, local smoothing and Bourgain’s circular maximal theorem. Ann. of Math. (2), 1992, 1361207218.

[15]

Nowak AH, Roncal L, Szarek TZ. Endpoint estimates and optimality for the generalized spherical maximal operator on radial functions. Commun. Pure Appl. Anal., 2023, 22722332277.

[16]

Stein EM. Maximal functions, I. Spherical means. Proc. Nat. Acad. Sci. U.S.A., 1976, 73721742175.

[17]

Stein EM. Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals. Princeton Math. Ser., 43, 1993, Princeton, NJ: Princeton Univ. Press

[18]

Yang S, Yang DC, Yuan W. Weighted global regularity estimates for elliptic problems with Robin boundary conditions in Lipschitz domains. J. Differential Equations, 2021, 296: 512-572.

[19]

Zhang F. A note on generalized spherical maximal means, 2024

[20]

Zhang J, Yang DC, Yang S. Weighted W1,p(·)-regularity for degenerate elliptic equations in Reifenberg domains. Adv. Nonlinear Anal., 2022, 111535579.

Rights & permissions

Peking University

PDF

0

Accesses

0

Citation

Detail

Sections
Recommended

/

〈 〉